RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1975, Volume 15, Number 4, Pages 957–965 (Mi zvmmf6252)  

Galerkin's method for diffusion equations

G. I. Kurchenkova, V. I. Lebedev, E. S. Tsapëlkin

Moscow

Full text: PDF file (884 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1975, 15:4, 141–149

Bibliographic databases:

Document Type: Article
UDC: 518:517.944/.947
MSC: Primary 65Z05; Secondary 76R05
Received: 06.06.1973
Revised: 18.02.1974

Citation: G. I. Kurchenkova, V. I. Lebedev, E. S. Tsapëlkin, “Galerkin's method for diffusion equations”, Zh. Vychisl. Mat. Mat. Fiz., 15:4 (1975), 957–965; U.S.S.R. Comput. Math. Math. Phys., 15:4 (1975), 141–149

Citation in format AMSBIB
\Bibitem{KurLebTsa75}
\by G.~I.~Kurchenkova, V.~I.~Lebedev, E.~S.~Tsap\"elkin
\paper Galerkin's method for diffusion equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1975
\vol 15
\issue 4
\pages 957--965
\mathnet{http://mi.mathnet.ru/zvmmf6252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0388816}
\zmath{https://zbmath.org/?q=an:0341.65081}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1975
\vol 15
\issue 4
\pages 141--149
\crossref{https://doi.org/10.1016/0041-5553(75)90173-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6252
  • http://mi.mathnet.ru/eng/zvmmf/v15/i4/p957

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:89
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019